# SDR DALA2018051403370

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1039 AND LONGER 17R AT AFT ACCESSORY COMPARTMENT. FRAME ON STA Y=1039 AND LONGER 17R WAS REPAIRED PER SRM 53-20-07 FIG. 201 REPAIR 4.
